# SDR WTAA950244A

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 734
- System (JASC): 2350 · Audio Integrating System
- Part: Ptt Switch
- Part number: MS21353351
- Condition: Shorted
- Location: Fo'S Contrl Yoke
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FAT - EN ROUTE FAT TO SFO, FLIGHT OFFICERS INTERCOM TRANSMISSIONS REPORTED INTERMITTENTLY TRANSMITTING ON COMM RADIO FREQUENCY WITH PTT SWITCH SELECTED TO INTERCOM.  AIRCRAFT RETURNED TO STATION.  AVIONICS REPLACED FLIGHT OFFICERS PTT SWTICH AND FLIGHT OFFICERS CONTROLLER (STATION BOX).  FLIGHT OFFICERS COMMUNICATIONS SYSTEM OPERATIONAL CHECKED NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
